Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 768345, 6 pages
http://dx.doi.org/10.1155/2015/768345
Research Article

Boundary Criteria for the Stability of Delay Differential-Algebraic Equations

College of Mathematics and Sciences, Shanghai Normal University, Shanghai 200234, China

Received 19 October 2014; Revised 17 April 2015; Accepted 24 April 2015

Academic Editor: Valery Y. Glizer

Copyright © 2015 Leping Sun and Yuhao Cong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leping Sun and Yuhao Cong, “Boundary Criteria for the Stability of Delay Differential-Algebraic Equations,” Abstract and Applied Analysis, vol. 2015, Article ID 768345, 6 pages, 2015. https://doi.org/10.1155/2015/768345.